# SDR CALA2019070801171

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,884 hours, 30,853 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WR R/T ERROR WHEN RADAR ON. TILT OFF 0.5 DEGBETWEEN CA AND FO REPLACED WX RADAR R/T IAW AMM 34-41-37, OP CKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1118613  SN OFF 3495 TRANSCEIVER, WX  OFF 31-2311-9-0001 3495 ON 31-2311-9-0001 1225.
